Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Excruciating spasmodic pain near right shoulder blade radiating down arm, took Diclac, Tylex, still no help. Any ideas ?

i have excruciating spasmodic pain near my right shoulder blade radiating down my right arm this past two days. have taken diclac and tylex and am applying hot water bottle to the area but im only getting temporary relief and then it goes back to the excruciating pain again. in agony when it strikes. 51 yr old female and its just wearing me down. any ideas
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  569
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

From description, it seems due to muscle spasm. Beside taking muscle relaxant and pain killer and applying hot water bottle, you have to do regular neck and shoulder exercises.

I would suggest getting this evaluated by an orthopedician for an accurate diagnosis and appropriate management.

Wishing you good health.
Dr Saurabh Gupta.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor